Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems

Yoichi Arai, Taku Yamamoto

研究成果: Article

2 引用 (Scopus)

抄録

We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

元の言語English
ページ(範囲)261-271
ページ数11
ジャーナルEconomics Letters
67
発行部数3
出版物ステータスPublished - 2000 6 1
外部発表Yes

Fingerprint

Asymptotic distribution
Asymptotic variance
Impulse response

ASJC Scopus subject areas

  • Economics and Econometrics
  • Finance

これを引用

Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems. / Arai, Yoichi; Yamamoto, Taku.

:: Economics Letters, 巻 67, 番号 3, 01.06.2000, p. 261-271.

研究成果: Article

@article{a1f46d3573a14085b902436377dfefad,
title = "Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems",
abstract = "We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.",
keywords = "C32, Cointegration, Impulse response, Reduced rank regression",
author = "Yoichi Arai and Taku Yamamoto",
year = "2000",
month = "6",
day = "1",
language = "English",
volume = "67",
pages = "261--271",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems

AU - Arai, Yoichi

AU - Yamamoto, Taku

PY - 2000/6/1

Y1 - 2000/6/1

N2 - We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

AB - We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

KW - C32

KW - Cointegration

KW - Impulse response

KW - Reduced rank regression

UR - http://www.scopus.com/inward/record.url?scp=0034389928&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034389928&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034389928

VL - 67

SP - 261

EP - 271

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

IS - 3

ER -